RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ling Liu,

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:308
Full texts:61
References:21
E-mail:

http://www.mathnet.ru/eng/person76933
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Ling Liu, Bing-Liang Shen, “The Complexity of Crossed Products”, Mat. Zametki, 93:3 (2013),  407–412  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 426–430  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020